Psycho-Babble Medication Thread 1019413

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

Saphris diabetes risk?

Posted by herpills on June 7, 2012, at 17:03:28

I have found Saphris to be a useful medication, but I am anxious about side effects. I always have been with all meds and consider myself "med-phobic" even though I know I need them to function and feel better. Anyway, I am concerned about diabetes/metabolic side effects and Saphris. Is there any information on this? herpills

 

Re: Saphris diabetes risk?

Posted by Christ_empowered on June 7, 2012, at 18:17:11

In reply to Saphris diabetes risk?, posted by herpills on June 7, 2012, at 17:03:28

I did some googling and diabetes is an issue. Have you considered a very low dose typical?

 

Re: Saphris diabetes risk? Christ_empowered

Posted by Phillipa on June 7, 2012, at 18:53:12

In reply to Re: Saphris diabetes risk?, posted by Christ_empowered on June 7, 2012, at 18:17:11

If so seems the newest ie: Sapris aren't the best? Isn't there something they drug companies can do to decrease the risk of diabetes? What about taking metformin to prevent or won't it? Phillipa

 

Re: Saphris diabetes risk?

Posted by herpills on June 19, 2012, at 12:29:06

In reply to Re: Saphris diabetes risk?, posted by Christ_empowered on June 7, 2012, at 18:17:11

> I did some googling and diabetes is an issue. Have you considered a very low dose typical?

Thanks for checking, CE. I don't know much about the typicals, my doctor never mentions them, but she seems to just LOVE the atypicals!


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, dr-bob@uchicago.edu

Script revised: October 4, 2007
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.